It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Larry on September 12, 1999 at 17:42:40:

In Reply to: Re: Effects of long term use of Dilantin posted by Marie on September 01, 1999 at 12:41:41:

I have been on Dilantin since 1965 and I had to get false teeth in 1990. that seems to me to be quite a long time. I don't know if this was caused by the Dilantin or not, I was 40 years old at that time. I do notice a numbness in my right upper thigh though. My doctor does blood tests once a year to keep an eye on my liver. So far I seem to be dong just fine. I do take collidal minerals and vitamines though. Hope this help someone out there. I started having these problems when a lot of people thought it was the devil.

Follow Ups

All times are GMT -7. The time now is 08:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!